MathSciNet Relay Station
MathSciNet bibliographic data
MR2588764 14F05 (18E15 18E35 18F20)
Garkusha, G. A. Classification of finite localizations of quasi-coherent sheaves. (Russian) ; translated from Algebra i Analiz 21 (2009), no. 3, 93--129 St. Petersburg Math. J. 21 (2010), no. 3, 433–458
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement